# SDR SWAA2022010548578

- Difficulty date: November 29, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 27,526 hours, 12,424 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM HAS CORROSION B.S. 947.5; LBL 23. ; / [01] CORROSION DAMAGE ON CABIN FLOOR BEAM FROM STA. 947.5; LBL 23' IS OUT OF LIMITS PER SRM 53-70-51-1A-1.; [02] VERIFIED CORROSION DAMAGE ON CABIN FLOOR BEAM FROM STA. 947.5; LBL 23' IS OUT OF LIMITS PER SRM 53-70-51-1A-1.; [03] UPPER CHORD OF STA. 947.5 FLOOR BEAM AT LBL 23 REPAIRED SRM 53-70-51-2R-5. SEE FAULT TTG8Q009K4DJ FOR ALL REPAIR ACTIONS ACCOMPLISHED.; [04] UPPER CHORD OF STA. 947.5 FLOOR BEAM AT LBL 23 TO BE REPAIRED PER SRM 53-70-51-2R-5 ON FAULT TTG8Q009K4DJ.; [05] VERIFIED UPPER CHORD OF STA. 947.5 FLOOR BEAM AT LBL 23 TO BE REPAIRED PER SRM 53-70-51-2R-5 ON FAULT TTG8Q009K4DJ.; [06] VERIFED UPPER CHORD OF STA. 947.5 FLOOR BEAM AT LBL 23 TO BE REPAIRED PER SRM 53-70-51-2R-5 ON FAULT TTG8Q009K4DJ.
